# SDR DKAA98016

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226R
- Make and model: Amd FALCOND
- Aircraft serial: 226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN, DOORS OPENED BUT GEAR DID NOT EXTEND.  WITH AIRCRAFT ON JACKS, CLEANED, INSPECTED AND OHMED LANDING GEAR DOOR DOWNLOCK CANNON PLUGS.  EXTENDED AND RETRACTED LANDING GEAR 10 CYCLES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
